Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Patchy bears. Is it due to heat? What medication can I take?

Hi, I am Male 30 years old, I have a very patchy beard small circles every where, this has been started 10 months ago, It is not stopping and every day I discover new patches , I visited more than 5 GPs and Dermatologist after making a blood test , they are all mentioned it is a common thing and I shall accept it !. Actually, it is affecting my looking in a bad way and I am not sure what is the reason behind it? Note: I was living in a hot country and moved to live in England year and half ago when i started to have a patchy beard. is there any medicine which I can take? Is Regaine is suitable medicine for treating these patches/ your advice is much appreciated. Thanks.
Asked On : Wed, 2 Jan 2013
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
you have patchy hairloss on the face..
it is alopecia aeriata..
see your dermatologist for the diagnosis and treatment..
they may put on minoxidil application on the patch, but see your dermatologist for advice on the dose and mode of application..
all the very best.
Answered: Fri, 2 Aug 2013
I find this answer helpful
General & Family Physician Dr. Sumanth Mallikarjuna Majgi's  Response
this sometimes happens in fungal infections too. get tested for KOH smears, fir identifying same. course of anti fungal may be useful.

wishing you good health
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor